# SDR IPXA202412235686

- Difficulty date: December 21, 2024
- Submitted: December 23, 2024
- Operation: Air carrier
- Aircraft: N276UP
- Make and model: Doug MD-11F
- Aircraft serial: 48579
- Aircraft time: 68,356 hours, 17,314 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Condition: Inoperative
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 DOOR LIGHT TEST BUTTON FOR SLIDE INOP.   R/R L1 DOOR SLIDE PRESSURE TEST INDICATOR AND PERFORMED THE OPS CK IAW AMM 25-61-04. OPS CK GOOD.
